Existence of multiple solutions for some n-th order boundary value problems

Henderson, J. and Thompson, H. B. (2000) Existence of multiple solutions for some n-th order boundary value problems. Communications on Applied Nonlinear Analysis, 7 1: 55-62.

Author Henderson, J.
Thompson, H. B.
Title Existence of multiple solutions for some n-th order boundary value problems
Journal name Communications on Applied Nonlinear Analysis
ISSN 1074-133X
Publication date 2000
Volume 7
Issue 1
Start page 55
End page 62
Total pages 8
Place of publication USA
Publisher International Publications
Collection year 2000
Language eng
Subject C3
230107 Differential, Difference and Integral Equations
780101 Mathematical sciences
Q-Index Code C3

Document type: Journal Article
Collection: School of Mathematics and Physics
 
Versions
Version Filter Type
Citation counts: Google Scholar Search Google Scholar
Created: Tue, 10 Jun 2008, 12:35:31 EST